U.S. doctors online nowAsk doctors free
NE
A member asked:

i have been spotting for a little over a week but its real light pinkish/brown.. what does this indicate?

1 doctor answer1 doctor weighed in
Dr. Chevies Newman
Obstetrics and Gynecology 22 years experience
Couple things: Bleeding from cervix do to infection, irregular bleeding do to pill or irregular ovulation, maybe pregnancy, maybe a uterine polyp. You could take a pregnancy test and make appt to see ur doc, if not on pill may benefit, good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

Ireland
A 18-year-old female asked:

What is spotting?

5 doctor answers14 doctors weighed in
Dr. SG Erman
Dr. SG Erman answered
Family Medicine 35 years experience
Bleeding: Spotting is usually light menstrual bleed that occurs at a time other than your normal period. It can be due to pregnancy, hormonal variations and changes, occasionally stress, etc.
A 35-year-old member asked:

What can cause spotting?

1 doctor answer2 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
See your doctor: These symptoms can't be solved in this forum. You need to see your doctor.
A 35-year-old member asked:

Is it normal spotting after?

1 doctor answer1 doctor weighed in
Dr. LERENA Yielding
Family Medicine 32 years experience
AFTER WHAT?: After sex? Yes. After periods, yes.
A 49-year-old member asked:

Will luprolex cause spotting?

1 doctor answer1 doctor weighed in
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Yes, it will...: Luprolex for females is one of brand names of leuprolide to competitively and eventfully decrease estrogen production; hence, its injection will cause expected uterine bleeding leading to potential need for treating blood-loss-related anemia. More? Ask your treating gyn-doc timely. Best wish to health...
A 44-year-old member asked:

Does Monistat cause spotting?

1 doctor answer1 doctor weighed in
Dr. Dennis Higginbotham
Obstetrics and Gynecology 30 years experience
Probably not: But the yeast infection that warrants using the Monistat can cause spotting.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 26, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.